# SDR DALA2021052702937

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,508 hours, 39,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Binding
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DOOR 3R WOULDN'T ARM AT DEP. CORRECTIVE ACTION: 3R DOOR ARMS NML AS PER B757 AMM 52-11. (4267518)
